Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the growth of solutions of algebraic differential equations
HTML articles powered by AMS MathViewer

by Steven B. Bank PDF
Trans. Amer. Math. Soc. 240 (1978), 195-212 Request permission

Abstract:

In this paper we determine estimates for the growth of both real-valued and complex-valued solutions of algebraic differential equations on an interval $({x_0}, + \infty )$. One of the main results of the paper (Theorem 3) confirms E. Borel’s conjecture on the growth of real-valued solutions for a broad class of solutions of second-order algebraic differential equations. The conjecture had previously been shown to be false for third-order equations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A20
  • Retrieve articles in all journals with MSC: 34A20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 240 (1978), 195-212
  • MSC: Primary 34A20
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0486718-6
  • MathSciNet review: 0486718